# SDR DALA14030989213

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BAY AT BS 1486 FRAME, LONGERON 1  CRACKED.  REMOVED CRACKED ANGLE.  FABRICATED AND INSTALLED IAW SRM 51-30-05 AND DWG 9911840, RV CR & DC.
